Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 14, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 15, 2016, 6:24 PM CDT for Dallam County, Sherman County, Texas; Cimarron County, Texas County, Oklahoma. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2016, 6:24 PM CDT (23:24 UTC)
- Expired
- Apr 15, 2016, 7:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Cimarron County, OK, Texas County, OK, Dallam County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 136 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 6:49 PM CDT | HAIL 1 | 4 W Stratford, TX | HAIL UP TO QUARTER SIZE WAS REPORTED WEST OF STRATFORD. |
| Apr 15, 6:50 PM CDT | HAIL 2.5 | 7 Nw Stratford, TX | HAIL TO THE SIZE OF TENNIS BALLS WAS REPORTED. |
| Apr 15, 6:59 PM CDT | HAIL 1.75 | 3 Nw Stratford, TX | HAIL TO THE SIZE OF GOLF BALLS FELL NORTHWEST OF STRATFORD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 2:57 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1416 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
113
WUUS54 KAMA 152324
SVRAMA
OKC025-139-TXC111-421-160030-
/O.NEW.KAMA.SV.W.0014.160415T2324Z-160416T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
624 PM CDT FRI APR 15 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA...
SOUTHWESTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA...
NORTHEASTERN DALLAM COUNTY IN THE PANHANDLE OF TEXAS...
NORTHWESTERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 730 PM CDT
* AT 623 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF CONLEN...OR 14 MILES WEST OF STRATFORD...MOVING NORTHEAST AT 45
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
STRATFORD...GRIGGS AND TEXHOMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3620 10202 3638 10258 3675 10223 3650 10177
TIME...MOT...LOC 2323Z 221DEG 40KT 3631 10233
HAIL...1.75IN
WIND...60MPH
$$
CE4 follow-up statements
277
WWUS54 KAMA 152342
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
642 PM CDT FRI APR 15 2016
OKC025-139-TXC111-421-160030-
/O.CON.KAMA.SV.W.0014.000000T0000Z-160416T0030Z/
CIMARRON OK-TEXAS OK-DALLAM TX-SHERMAN TX-
642 PM CDT FRI APR 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN CIMARRON...SOUTHWESTERN TEXAS...NORTHEASTERN DALLAM
AND NORTHWESTERN SHERMAN COUNTIES...
AT 642 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
STRATFORD...MOVING NORTHEAST AT 40 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
STRATFORD...GRIGGS AND TEXHOMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3620 10202 3635 10246 3675 10223 3650 10177
TIME...MOT...LOC 2342Z 215DEG 34KT 3636 10219
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
$$
CE053
WWUS54 KAMA 152347
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
647 PM CDT FRI APR 15 2016
OKC025-139-TXC111-421-160030-
/O.CON.KAMA.SV.W.0014.000000T0000Z-160416T0030Z/
CIMARRON OK-TEXAS OK-DALLAM TX-SHERMAN TX-
647 PM CDT FRI APR 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN CIMARRON...SOUTHWESTERN TEXAS...NORTHEASTERN DALLAM
AND NORTHWESTERN SHERMAN COUNTIES...
AT 647 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF
STRATFORD...MOVING NORTHEAST AT 40 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
SIDING...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
STRATFORD...GRIGGS AND TEXHOMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3620 10202 3635 10246 3675 10223 3650 10177
TIME...MOT...LOC 2347Z 220DEG 34KT 3638 10217
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
$$
CE088
WWUS54 KAMA 160006
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
706 PM CDT FRI APR 15 2016
TXC111-160015-
/O.CAN.KAMA.SV.W.0014.000000T0000Z-160416T0030Z/
DALLAM TX-
706 PM CDT FRI APR 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DALLAM COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3650 10177 3636 10189 3645 10216 3650 10216
3650 10234 3666 10207
TIME...MOT...LOC 0005Z 221DEG 40KT 3654 10200
$$
OKC025-139-TXC421-160030-
/O.CON.KAMA.SV.W.0014.000000T0000Z-160416T0030Z/
CIMARRON OK-TEXAS OK-SHERMAN TX-
706 PM CDT FRI APR 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN CIMARRON...SOUTHWESTERN TEXAS AND NORTHWESTERN
SHERMAN COUNTIES...
AT 705 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF
GRIGGS...OR 14 MILES NORTH OF STRATFORD...MOVING NORTHEAST AT 45 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
SIDING...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
TEXHOMA AND GRIGGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3650 10177 3636 10189 3645 10216 3650 10216
3650 10234 3666 10207
TIME...MOT...LOC 0005Z 221DEG 40KT 3654 10200
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
$$
CE402
WWUS54 KAMA 160020
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
720 PM CDT FRI APR 15 2016
TXC421-160030-
/O.CAN.KAMA.SV.W.0014.000000T0000Z-160416T0030Z/
SHERMAN TX-
720 PM CDT FRI APR 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SHERMAN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3650 10177 3650 10216 3656 10222 3666 10207
TIME...MOT...LOC 0020Z 221DEG 40KT 3667 10186
$$
OKC025-139-160030-
/O.CON.KAMA.SV.W.0014.000000T0000Z-160416T0030Z/
CIMARRON OK-TEXAS OK-
720 PM CDT FRI APR 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN CIMARRON AND SOUTHWESTERN TEXAS COUNTIES...
AT 720 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
EVA...OR 20 MILES WEST OF GUYMON...MOVING NORTHEAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
TEXHOMA AND GRIGGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3650 10177 3650 10216 3656 10222 3666 10207
TIME...MOT...LOC 0020Z 221DEG 40KT 3667 10186
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
CEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:53 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 15, 3:53 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
353 PM CDT FRI APR 15 2016
.DISCUSSION...
SCATTERED THUNDERSTORMS DEVELOPING NOW ALONG DRYLINE...POSITIONED
NEAR THE NEW MEXICO STATE LINE. SEE EARLIER FORECAST DISCUSSION FOR
ASSESSMENT OF ENVIRONMENT. SEVERE THUNDERSTORMS WITH LARGE HAIL...
DAMAGING WINDS AND ISOLATED TORNADOES ARE EXPECTED THIS EVENING.
CLOSED MID-LEVEL LOW CURRENTLY WEST OF 4-CORNERS EXPECTED TO MOVE
VERY SLOWLY THROUGH THE WEEKEND. UNSETTLED WEATHER EXPECTED TO
CONTINUE THROUGH MOST DAYS OF THE FORECAST. EASTERN SECTIONS OF
PANHANDLES TARGETED FOR HEAVIEST RAINFALL TOTALS THROUGH SUNDAY. A
FLASH FLOOD WATCH HAS BEEN ISSUED FOR EASTERN PARTS OF THE PANHANDLES
SATURDAY NIGHT THROUGH SUNDAY MORNING...WHEN COLD FRONT EXPECTED TO
PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS.
CURRENT FORECAST HAS MONDAY AS A DRY DAY IN THE WAKE OF COLD FRONT.
THUNDERSTORMS CHANCES REMAIN IN FORECAST MONDAY NIGHT THROUGH
WEDNESDAY DUE TO EXPECTED MOISTURE RETURN. LOW POPS THEREAFTER
CONFINED TO EASTERN SECTIONS. 03
COCKRELL
&&
.FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
FRIDAY DUE TO THE POTENTIAL FOR WETTING RAINS AND RELATIVE HUMIDITY
VALUES REMAINING ABOVE 20 PERCENT. 03
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 54 71 45 61 41 / 60 60 70 50 40
BEAVER OK 58 67 51 58 42 / 80 90 100 80 50
BOISE CITY OK 48 62 39 52 36 / 80 90 60 40 30
BORGER TX 58 69 48 61 42 / 60 60 90 60 40
BOYS RANCH TX 53 72 45 61 41 / 50 60 60 40 30
CANYON TX 51 73 45 63 41 / 50 50 70 40 30
CLARENDON TX 55 69 51 64 44 / 60 60 100 50 40
DALHART TX 49 68 40 57 38 / 50 70 60 40 30
GUYMON OK 55 66 45 56 40 / 80 90 80 70 30
HEREFORD TX 52 74 44 63 41 / 50 50 60 30 30
LIPSCOMB TX 58 66 53 60 44 / 60 80 100 80 60
PAMPA TX 56 67 48 60 42 / 60 60 100 60 40
SHAMROCK TX 56 66 54 63 46 / 60 80 100 80 50
WELLINGTON TX 56 68 56 66 48 / 60 80 100 80 50
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON
FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
COLLINGSWORTH...DONLEY...GRAY...HANSFORD...HEMPHILL...
HUTCHINSON...LIPSCOMB...OCHILTREE...ROBERTS...WHEELER.
OK...FLASH FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON
FOR THE FOLLOWING ZONES: BEAVER.
&&
18/03Hazardous weather outlook, Apr 15, 3:19 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 319 PM CDT FRI APR 15 2016 OKZ001>003-TXZ001>020-161100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 319 PM CDT FRI APR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THROUGH TONIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. SOME OF THE STORMS THAT DEVELOP COULD BECOME STRONG TO SEVERE. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES FROM SATURDAY THROUGH THURSDAY. SOME OF THE STORMS THAT DEVELOP COULD BECOME STRONG TO SEVERE ON SATURDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING SATURDAY THROUGH SUNDAY. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR EASTERN SECTIONS OF THE PANHANDLES SATURDAY NIGHT THROUGH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY THROUGH THIS EVENING ACROSS THE WESTERN TWO THIRDS OF THE PANHANDLES. SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON SATURDAY. COCKRELL
In the hours before
Local storm report, Apr 15, 5:35 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
535 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 17 SW BOISE CITY 36.56N 102.73W
04/15/2016 E0.88 INCH CIMARRON OK TRAINED SPOTTER
&&
EVENT NUMBER AMA1600162
FENNERLocal storm report, Apr 15, 5:55 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
555 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL DALHART 36.06N 102.52W
04/15/2016 E1.50 INCH HARTLEY TX EMERGENCY MNGR
&&
EVENT NUMBER AMA1600163
COCKRELLLocal storm report, Apr 15, 5:59 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
559 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL DALHART 36.06N 102.52W
04/15/2016 M0.88 INCH HARTLEY TX LAW ENFORCEMENT
SEVERAL REPORTS OF HAIL UP TO THE SIZE OF NICKELS
FALLING IN DALHART.
&&
EVENT NUMBER AMA1600165
FENNERLocal storm report, Apr 15, 6:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
600 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL 1 S DALHART 36.05N 102.52W
04/15/2016 M1.75 INCH HARTLEY TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1600166
BJSLocal storm report, Apr 15, 6:02 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
602 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL 1 N DALHART 36.08N 102.52W
04/15/2016 E1.75 INCH DALLAM TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1600167
BJSLocal storm report, Apr 15, 6:04 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
604 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 1 W DALHART 36.06N 102.53W
04/15/2016 M2.50 INCH DALLAM TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1600168
BJSThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:12 PM CDT | Flash Flood Watch | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Hansford and 6 more | 13 hr |
| Apr 15, 3:36 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 39 min |
| Apr 15, 3:53 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 52 min |
| Apr 15, 4:15 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 45 min |
| Apr 15, 4:44 PM CDT | Severe Thunderstorm Warning | AMA | Hartley | 61 min |
| Apr 15, 4:50 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 28 min |
| Apr 15, 5:15 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 60 min |
| Apr 15, 5:36 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 41 min |
| Apr 15, 5:49 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 56 min |
| Apr 15, 5:55 PM CDT | Tornado Warning | AMA | Dallam, Hartley | 25 min |
| Apr 15, 6:52 PM CDT | Tornado Warning | AMA | Dallam, Sherman | 23 min |
| Apr 15, 5:27 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 48 min |
| Apr 15, 6:14 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.